# SDR 2005UALA01047

- Difficulty date: September 2, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 49,571 hours, 18,271 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Condition: Ruptured
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE RUPTURED DURING OVERPRESSURE (PROOF) TEST.  TEST PRESSURE WAS AT 3.41 PSI FOR FIVE MINUTES.  INFLATABLE FAILED OVERPRESSURE TEST DUE TO SEAM FAILURE. INFLATABLE WAS BEYOND REPAIR PER CMM. SLIDE WAS SENT TO OEM FOR INFLATABLE REPLACEMENT.
